# SDR SWIA972399

- Difficulty date: February 25, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 11,698 hours, 16,687 cycles
- Engine: Pwa PW118B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM FROZE IN FLIGHT AND BROKE LOOSE SUDDENLY, CAUSING VIOLENT PITCH DOWN.  REMOVED AND REPLACED RIGHT AND LEFT ELEVATOR TRIM TAB LINEAR ACTUATORS IAW EMB 120 MM 27-32-02 AND 27-00-01.  LEFT TRIM ACTUATOR S/N OFF: 735, S/N ON: UNKNOWN.  RIGHT TRIM ACTUATOR S/N OFF: 736, S/N ON: 426.
